Híres matematikusok a "Szalonban"

Híres matematikusok a "Szalonban". Délmagyarország, (90) 269. p. 5. (2000)

For the full text version click the link below.
Item Type: Article
Related URLs: http://digit.bibl.u-szeged.hu/00000/00099/02000/00269/dm_2000_269_005.pdf
Date: 2000. November 17.
Journal title: Délmagyarország
Volume: 90
Number: 269
Page Range: p. 5
Language: Hungarian
Uncontrolled Keywords: Előadás, matematikusok
Date Deposited: 2019. Oct. 25. 12:01
Last Modified: 2019. Oct. 25. 12:01
URI: http://dmarchiv.bibl.u-szeged.hu/id/eprint/81159

Actions (login required)

View Item View Item